# SDR SWAA2012111509362

- Difficulty date: October 31, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 21,671 hours, 12,675 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143A0060
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL BREAK AT BS 540 RBL '0' - RBL 24.75 IS CRACKED.  REMOVED AND REPLACED PANEL IAW AMM.
